Singularly perturbed critical Choquard equations

Marco Squassina, Claudianor O. Alves, Fashun Gao, Minbo Yang

Research output: Contribution to journalArticle

75 Citations (Scopus)

Abstract

we get existence and multiplicity of semi-classical solutions for a choquard problem and characterize the concentration behavior by variational methods
Original languageEnglish
Pages (from-to)3943-3988
Number of pages46
JournalJournal of Differential Equations
DOIs
Publication statusPublished - 2017

Keywords

  • Choquard equations

Fingerprint

Dive into the research topics of 'Singularly perturbed critical Choquard equations'. Together they form a unique fingerprint.

Cite this